The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Article

Chapman, S. J. and Lottes, J. and Trefethen, L. N. (2010) Four bugs on a rectangle. Proceedings of the Royal Society A . (Submitted)

Trefethen, L. N. and Chapman, S. J. (2004) Wave packet pseudomodes of twisted Toeplitz matrices. Communications in Pure and Applied Mathematics, 57 (9). pp. 1233-1264. ISSN 0010-3640

Technical Report

Chapman, S. J. and Hewett, D. P. and Trefethen, L. N. (2015) Mathematics of the Faraday Cage. Technical Report. Unspecified. (Submitted)

This list was generated on Mon May 25 10:19:41 2015 BST.